# SDR SCNA20241028342

- Difficulty date: October 24, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N820SY
- Make and model: Boeing 737-8FH
- Aircraft serial: 39951
- Aircraft time: 29,474 hours, 9,687 cycles
- System (JASC): 2565 · Escape Slide
- Part: Sight Glass
- Condition: Broken
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN WINDOW OF ESCAPE SLIDE COVERS (EAS) OF DOOR R2/L2.
